# SDR USAA2013012400008

- Difficulty date: December 31, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53480019216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - 6 INCH LONG CRACK ON SHEAR TIE AT FR68, -Z500, Y1300.  REPLACED  SHEAR TIE AT FR68, -Z500, Y1300 IAW A321 SRM 51-42-11 AND AIRBUS DRAWING 18D53480019.
